Alert archive / Nebraska / Red Flag Warnings in 2022

Red Flag Warning 10, NWS North Platte, NE

April 6, 20225 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 6, 2022, 1:45 PM MDT for 5 counties in Nebraska. It took effect at Apr 7, 2022, 12:00 PM MDT. It was in force for 8 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 6, 2022, 1:45 PM MDT (19:45 UTC)
In effect from
Apr 7, 2022, 12:00 PM MDT
Expired
Apr 7, 2022, 8:00 PM MDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 12:00 PM MDTNON-TSTM WND DMG10 Nne North Platte, NESEMI OVERTURNED ON HIGHWAY 83 MM 93. TIME ESTIMATED.
Apr 7, 1:36 PM MDTNON-TSTM WND GST 64Imperial, NE
Apr 7, 5:45 PM MDTTSTM WND GST 64Eustis, NE64 MPH WINDS, REPORT VIA SOCIAL MEDIA.
Apr 7, 5:45 PM MDTNON-TSTM WND GST 64Eustis, NE64 MPH WINDS, REPORT VIA SOCIAL MEDIA.
Apr 7, 5:45 PM MDTNON-TSTM WND DMGEustis, NEDAMAGED SIDING WITH 64 MPH WIND GUST, REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2234 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

855 
WWUS83 KLBF 061945
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
245 PM CDT Wed Apr 6 2022

NEZ210-219-071100-
/O.NEW.KLBF.FW.W.0010.220407T1800Z-220408T0200Z/
Frenchman Basin-Loess Plains-
245 PM CDT Wed Apr 6 2022 /145 PM MDT Wed Apr 6 2022/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM
CDT /8 PM MDT/ THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTHWEST NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Thursday.

* Affected Area...Fire Weather Zone 210 Frenchman Basin. Fire 
  Weather Zone 219 Loess Plains.

* Winds...Northwest 35 to 45 mph with gusts up to 65 mph.

* Relative Humidity...As low as 18 to 20 percent.

* Impacts...High winds will encourage rapid fire spread to where
  it may become uncontrollable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of very
strong winds and low relative humidity can contribute to extreme 
fire behavior.

&&

$$

http://weather.gov/LBF
3 follow-up statements
966 
WWUS83 KLBF 070905
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
405 AM CDT Thu Apr 7 2022

NEZ210-219-080200-
/O.CON.KLBF.FW.W.0010.220407T1800Z-220408T0200Z/
Frenchman Basin-Loess Plains-
405 AM CDT Thu Apr 7 2022 /305 AM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND
LOW RELATIVE HUMIDITY FOR SOUTHWEST NEBRASKA...

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...Northwest 35 to 45 mph with gusts up to 65 mph.

* Relative Humidity...As low as 20 percent.

* Impacts...High winds will encourage rapid fire spread to where 
  it may become uncontrollable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of very
strong winds and low relative humidity can contribute to extreme
fire behavior.

&&

$$

http://weather.gov/LBF
151 
WWUS83 KLBF 071948
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
248 PM CDT Thu Apr 7 2022

NEZ210-219-081200-
/O.NEW.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
/O.CON.KLBF.FW.W.0010.000000T0000Z-220408T0200Z/
Frenchman Basin-Loess Plains-
248 PM CDT Thu Apr 7 2022 /148 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
SOUTHWEST NEBRASKA...
...RED FLAG WARNING IN EFFECT FROM 1 PM CDT
/NOON MDT/ TO 9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW 
RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Friday.

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...Northwest 35 to 45 mph with gusts up to 65 mph this
  evening. For tomorrow, northwest winds 15 to 25 mph with gusts
  up to 35 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-209-081200-
/O.NEW.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
248 PM CDT Thu Apr 7 2022 /148 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM
CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Friday.

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 
  Loup Rivers Basin.

* Winds...North 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Brown
695 
WWUS83 KLBF 080205
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
905 PM CDT Thu Apr 7 2022

...The Red Flag Warning for Thursday has expired at 9PM CDT this
Evening...

.A Red Flag Warning Remains in Effect for Friday From 1pm 
CDT/NOON MDT until 9 PM CDT/8 PM MDT.

NEZ210-219-081615-
/O.EXP.KLBF.FW.W.0010.000000T0000Z-220408T0200Z/
/O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Frenchman Basin-Loess Plains-
905 PM CDT Thu Apr 7 2022 /805 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF SOUTHWEST NEBRASKA...
...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA...

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...Northwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-209-081615-
/O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
905 PM CDT Thu Apr 7 2022 /805 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 
  Loup Rivers Basin.

* Winds...North 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 6, 11:44 AM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 6, 11:44 AM MDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service North Platte NE
1244 PM CDT Wed Apr 6 2022

.SHORT TERM...(Today through Thursday)
Issued at 335 AM CDT Wed Apr 6 2022

Sfc low pressure has consolidated across cntl MN this morning with a
minimum pressure near 988 mb. The models continue to show this sfc
low moving very slowly east today, tonight and Thursday. Timing
tools indicate a east motion of just 6 kts during this time and the
storm should be located near Green Bay by early Thursday evening.
The obvious result will be a protracted high wind event for wrn and
ncntl Nebraska lasting today through Thursday afternoon. Wind speeds
should subside somewhat this evening but increase once again
Thursday.

RTMA analysis backed by sfc observations indicates a corridor of
high winds underway across nwrn SD and sern SD associated with an
area of deep vertical mixing ahead of a cold front or sfc low
pressure trof located across ND. The trof will move south through
wrn and ncntl Nebraska today. High wind gusts should develop ahead
of the trof. In fact, the HRRR shows these gusts developing by 4 am
CDT across ncntl Nebraska and KANW recorded a gust to 58 mph at 135
am. The start time for the High Wind Warning across ncntl Nebraska
has been moved up to 2 am CDT for these reasons. There is no change
in the ending time for the warning. Wind speeds should subside
around sunset Thursday...8 pm CDT, and the sfc low across WI should
continue to move east Thursday night.

The wind gust forecast today, tonight and Thursday leans on the 00z
HRRR model plus a few knots for gusts in the 60 to 70 mph range.
Strongest gusts are expected to occur across the srn Panhandle and
swrn Nebraska today. The guidance blend was the basis for sustained
winds in the 30 to 45 mph range today and Thursday. This lined up
fairly well with the 500m AGL winds shown by the NAM, ECM, RAP and
GFS models. Strongest sustained winds today are expected across swrn
Nebraska. This belt of strong winds should shift northeast into the
Sandhills and ncntl Nebraska Thursday as the sfc low moves slowly
east into ern WI.

The POP forecast leans on the short term model blend which was close
to the NAMnest for chance-to-likely rain and snow showers, mainly
affecting nrn Nebraska today, and ncntl Nebraska Thursday. BUFkit
shows modest elevated CAPE associated with cooling aloft and steep
low level lapse rates both days. The CAPE and moisture are probably
too modest for glaciation and thunderstorms, but the CAPE extends to
600mb, the level of -20C. Regardless, the convective development
could easily transport wind momentum down to the sfc promoting high
wind gusts.

.LONG TERM...(Thursday night through Tuesday)
Issued at 335 AM CDT Wed Apr 6 2022

The GFS and ECM continue to show a significant winter type storm system
affecting wrn and ncntl Nebraska next week. The models have
trended south and the H500mb low is progged to move east across
Colorado and emerge onto the KS or Nebraska plains Wednesday.
Chance POPs are in place ahead of this storm system beginning
Sunday and continuing through Tuesday, mainly affecting northwest
Nebraska. The rain chances Sunday through Tuesday appear to be the
result of a lead short wave, midlevel frontogenesis and
stationary front to the south across KS.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1236 PM CDT Wed Apr 6 2022

Brief periods of MVFR conditions will be possible through the
afternoon with areas of snow showers and blowing dust. The area of
greatest concern for blowing dust will be across portions of
western and southwest Nebraska through the afternoon into the
early evening. For snow showers this will generally be across the
Sandhills through early afternoon. Winds will remain strong out of
the northwest with gust of 50kts or greater possible through the
afternoon and early evening. Winds should decrease slightly
overnight, however gust of 40kts will still be possible, with
winds increasing again by Thursday morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM CDT /8 PM MDT/ Thursday for
NEZ004>010-022>029-035>038-056>059-069>071-094.

Blowing Dust Advisory until 7 PM CDT /6 PM MDT/ this evening for
NEZ022-056>059-069>071.

&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Gomez
Hazardous weather outlook, Apr 6, 10:47 AM MDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1147 AM CDT Wed Apr 6 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-071700-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1147 AM CDT Wed Apr 6 2022 /1047 AM MDT Wed Apr 6 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Strong northwesterly winds will gust up to 70 mph at times
today. Blowing dust will also be possible, especially across
portions of western and southwest Nebraska where a Blowing Dust
Advisory is in effect until 7pm CT. Areas of blowing dust will
significantly reduce visibility. Snow showers across the northern
Sandhills will also reduce visibility in areas of blowing snow.
Tree damage with scattered power outages are possible. Travel will
be hazardous for lightweight and high profile vehicles.

Near critical fire weather conditions are expected mainly south
of Interstate 80, primarily due to the strong northwesterly
winds.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

Strong northwesterly winds will gust over 60mph at times on
Thursday. Tree damage with scattered power outages are possible.
Travel will be hazardous for lightweight and high profile
vehicles. Visibility may be reduced in areas of blowing dust.

Near critical fire weather conditions will persist Thursday,
Friday, and Saturday due to low humidity and strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Forecast details can be found on our website at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Apr 6, 9:39 AM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1039 AM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/06/2022  M67 MPH          CHASE              NE   ASOS

&&

SNIVELY
Local storm report, Apr 6, 9:41 AM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 AM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     NON-TSTM WND GST 2 W OGALLALA            41.13N 101.76W
04/06/2022  M63 MPH          KEITH              NE   AWOS

&&

SNIVELY
Local storm report, Apr 6, 9:58 AM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 AM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
04/06/2022  M67 MPH          CUSTER             NE   ASOS

&&

SNIVELY
Local storm report, Apr 6, 9:59 AM MDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 AM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     NON-TSTM WND GST 4 E NORTH PLATTE        41.13N 100.69W
04/06/2022  M58 MPH          LINCOLN            NE   ASOS

&&

SNIVELY
Local storm report, Apr 6, 10:03 AM MDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1103 AM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/06/2022  M69 MPH          CHASE              NE   ASOS

&&

SNIVELY
Local storm report, Apr 6, 1:01 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
201 PM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND GST 8 WSW CALLAWAY          41.25N 100.06W
04/06/2022  M61 MPH          CUSTER             NE   CO-OP OBSERVER

            HAD 1/2 MILE VISIBILITY WITH BLOWING DUST

1255 PM     NON-TSTM WND GST NORTH PLATTE            41.13N 100.77W
04/06/2022  M63 MPH          LINCOLN            NE   ASOS

&&

JACLYN.GOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:57 AM MDTBlowing Dust AdvisoryLBFChase, Deuel, Frontier, Garden, Hayes, Keith and 2 more8 hr

Nearby

Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.